# SDR 2002F00381

- Difficulty date: February 14, 2002
- Submitted: April 15, 2002
- Operation: Air carrier
- Aircraft: N188AT
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1078
- Aircraft time: 70,757 hours, 30,842 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION LEVEL 2 CORROSION FOUND ON MOUNT PAD FOR NOSE LANDING GEAR RIGHT FORWARD GEAR DOOR FORWARD HINGE ATTACH BRACKET TO AIRFRAME, AFT SIDE FS 318 TO 355, RBL 22.  MAINTENANCE REPAIRED LONGERON SPLICE IN ACCORDANCE WITH ER/A L10-53R-4712.
